# SDR CA960110507

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON ARRIVAL, FOUND DOOR & EMERGENCY ARMING LEVER MECHANISM FROZEN. O.A.T. -10 DEGREES. DOOR THAWED AND OPERATIONALLY CHECKED.
